Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 95, NWS Paducah, KY

April 22, 20119 counties in Kentucky; Spencer County, Indiana

NWS Paducah, KY issued this severe thunderstorm warning at Apr 22, 2011, 10:32 PM CDT for 9 counties in Kentucky; Spencer County, Indiana. It was in force for 43 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 22, 2011, 10:32 PM CDT (03:32 UTC)
Expired
Apr 22, 2011, 11:15 PM CDT
In force
43 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Spencer County, IN, Caldwell County, KY, Crittenden County, KY, Daviess County, KY, Henderson County, KY, Hopkins County, KY, McLean County, KY, Muhlenberg County, KY, Union County, KY, Webster County, KY

What was reported inside it

TimeReportWhereRemark
Apr 22, 11:07 PM CDTTSTM WND DMG5 Wsw Robards, KYJUST NORTH OF WEBSTER-HENDERSON COUNTY LINE ON NORTH END OF POOLE. MULTIPLE HOUSES DAMAGED AND AT LEAST 1 WITH ROOF OFF. NUMEROUS TREES AND POWERLINES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 35 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 22, 5:49 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 3.5 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2011-04-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 719 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2011-04-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 185 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
719 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
1368 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
185 m²/s²
0-3 km storm-relative helicity
309 m²/s²
Significant tornado parameter
0.4
Supercell composite
6.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

779 
WUUS53 KPAH 230332
SVRPAH
INC147-KYC033-055-059-101-107-149-177-225-233-230415-
/O.NEW.KPAH.SV.W.0095.110423T0332Z-110423T0415Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
1032 PM CDT FRI APR 22 2011

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  SOUTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...
  HOPKINS COUNTY IN NORTHWEST KENTUCKY...
  MCLEAN COUNTY IN NORTHWEST KENTUCKY...
  SOUTHEASTERN UNION COUNTY IN NORTHWEST KENTUCKY...
  WEBSTER COUNTY IN NORTHWEST KENTUCKY...
  NORTHERN MUHLENBERG COUNTY IN SOUTH CENTRAL KENTUCKY...
  SOUTH CENTRAL SPENCER COUNTY IN SOUTHWEST INDIANA...
  NORTH CENTRAL CALDWELL COUNTY IN WESTERN KENTUCKY...
  NORTHEASTERN CRITTENDEN COUNTY IN WESTERN KENTUCKY...

* UNTIL 1115 PM CDT.

* AT 1031 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 9 MILES
  NORTH OF CRESWELL..AND MOVING EAST AT 65 MPH.

* LOCATIONS IN THE WARNING INCLUDE...
  PROVIDENCE...
  CLAY...
  DIXON...
  CALHOUN...
  LIVERMORE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INDOORS. STAY TUNED TO
WEATHER RADIO OR LOCAL MEDIA FOR THE LATEST SEVERE WEATHER
INFORMATION.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT SATURDAY MORNING
FOR SOUTHEASTERN ILLINOIS AND SOUTHWEST INDIANA AND WESTERN KENTUCKY
AND SOUTHEAST MISSOURI.

&&

LAT...LON 3718 8794 3763 8800 3779 8709 3755 8705
      3748 8711 3738 8710 3737 8705 3735 8702
      3726 8700
TIME...MOT...LOC 0332Z 260DEG 58KT 3740 8793
WIND...HAIL 60MPH 1.00IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 6:36 PM CDT, 3 hours 56 minutes earlier.

Area forecast discussion, Apr 22, 6:36 PM CDT, 3 hours 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
636 PM CDT FRI APR 22 2011

.UPDATE...
FOR 00Z AVIATION ONLY.

&&

.DISCUSSION...
JUST CANCELLED THE SEVERE WATCH...AS THE MAIN CLUSTER IS
NORTHEAST OF THE REGION...AND THE SCATTERED STORMS OVER SOUTHERN
ILLINOIS HAVE REALLY WEAKENED.

AS FOR SEVERE WEATHER TONIGHT...20Z SOUNDING FROM KSGF INDICATES
JUST A MINOR CAP LEFT...WITH A NEARLY DRY ADIABATIC LAPSE RATE
ABOVE. VERTICALLY DEVELOPED CU ARE NOTED OVER MUCH OF CENTRAL AND
SOUTHWEST MISSOURI ON VISIBLE SATELLITE IMAGERY...AND THE COLD FRONT
IS LOCATED RIGHT NEAR JOPLIN MISSOURI. LOW TO MID 60S DEWPOINTS HAVE
SPREAD OVER ALL BUT THE FAR NOTHEAST CORNER OF OUR AREA...AND SHOULD
MAKE IT THROUGH THE ENTIRE AREA BY 00Z.

LOOKING FOR THE REAL SEVERE WEATHER EVENT TO INITIATE NEAR THE FRONT
IN SOUTHWEST MISSOURI AND NORTHEAST OKLAHOMA IN THE NEXT HOUR OR SO.
SUPERCELLS ARE EXPECTED INITIALLY WITH THE FULL RANGE OF SEVERE
WEATHER POSSIBILITIES. THEY WILL MOVE RAPIDLY TO THE NORTHEAST AND
EVENTUALLY DEVELOP INTO SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS
BETWEEN 00Z AND 03Z. THE STORMS WILL LIKELY BEGIN TO BECOME LINEAR
AS THEY APPROACH THE AREA...SO WE WILL BE LOOKING FOR DAMAGING WINDS
AS THE PRIMARY CONCERN TONIGHT. LARGE HAIL AND TORNADOES MAY BE A
CONCERN IN SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS EARLY ON IN THE
EVENT AS WELL.

FLASH FLOOD WATCH LOOKING GOOD FOR TONIGHT AND SATURDAY. ALL MODELS
ARE INDICATING THAT THE EFFECTIVE BOUNDARY WILL STALL OUT NEAR THE
OHIO RIVER LATE TONIGHT...AND PROVIDE A PERSISTENT FOCUS FOR
THUNDERSTORMS AND HEAVY RAINFALL INTO SATURDAY. WIDESPREAD 2-3 INCH
RAINS ARE EXPECTED THROUGHOUT THE WATCH AREA...BUT A RELATIVELY
NARROW ZONE OF 4-5 INCH AMOUNTS WILL BE POSSIBLE WHERE THE FRONT
STALLS OUT.

BEYOND SATURDAY...THE MODELS ARE NOT AS AGRESSIVE IN SHIFTING THE
FOCUS FOR PRECIPITATION NORTH AND WEST OF OUR AREA AS IN THE PAST
FEW DAYS...SO HAVE KEPT A BIT HIGHER POPS AND MORE QPF IN THE GRIDS
SATURDAY NIGHT THROUGH WEDNESDAY. QPF NUMBERS FROM SATURDAY NIGHT
THROUGH WEDNESDAY IN OUR GRIDS HAVE 3-6 INCHES ACROSS THE AREA WITH
THE GREATEST AMOUNTS FROM SOUTHEAST MISSOURI THROUGH SOUTHERN
ILLINOIS. WOULD PREFER TO GET THE FIRST ROUND OF SIGNIFICANT RAINS
IN HERE AND SEE HOW FAR SOUTHEAST IT GETS...BEFORE EXTENDING THE
WATCH THROUGH THE WEEKEND. IT WILL MOST LIKELY BE AROUND FOR THE
NEXT SEVERAL DAYS.

&&

.AVIATION...
MAIN UPDATE TO 00Z TAF PACKAGE IS TO INCLUDE A PERIOD OF TSRA FROM
ROUGHLY 00Z TO 05Z AS ONGOING DEVELOPMENT TO THE WEST OF THE FA
CONTINUES TO MOVE/BUILD EASTWARD. THREAT TO THE TERMINALS MAY
PERSIST BEYOND 05Z ESPECIALLY EAST DEPENDING ON AMOUNT OF
ORGANIZATION/SPEED OF PROPAGATION. AS COLD FRONT LAYS DOWN ALONG
THE OHIO RIVER SHRA WILL LINGER INTO THE OVERNIGHT AND IMPACTS TO
SIG/VSBY COULD PERSIST THROUGH THE PD.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BALLARD-CALDWELL-
     CARLISLE-CRITTENDEN-DAVIESS-FULTON-GRAVES-HENDERSON-HICKMAN-
     HOPKINS-LIVINGSTON-LYON-MARSHALL-MCCRACKEN-MCLEAN-UNION KY-
     WEBSTER.

MO...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR BOLLINGER-BUTLER-
     CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY MO-
     RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR ALEXANDER-EDWARDS-
     FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-JOHNSON-
     MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-WAYNE
     IL-WHITE-WILLIAMSON.

IN...FLASH FLOOD WATCH THROUGH SATURDAY EVENING FOR GIBSON-PIKE-POSEY-
     SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Apr 22, 3:57 PM CDT, 6 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
357 PM CDT FRI APR 22 2011

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-231000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
357 PM CDT FRI APR 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A MODERATE RISK OF SEVERE WEATHER HAS BEEN POSTED TONIGHT FOR
PORTIONS OF SOUTHEAST MISSOURI NORTH AND WEST OF A LINE FROM
DONIPHAN TO DEXTER TO PERRYVILLE. THE REMAINDER OF THE FOUR STATE
AREA IS IN A SLIGHT RISK.

AS A COLD FRONT APPROACHES THIS EVENING...NUMEROUS SEVERE THUNDERSTORMS
ARE EXPECTED TO MOVE INTO SOUTHEAST MISSOURI AND SOUTHERN
ILLINOIS...POSSIBLY AS LATE AS 03Z. SUPERCELLS WILL BE POSSIBLE
IN THESE AREAS WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL
THE PRIMARY CONCERNS. A FEW TORNADOES WILL BE POSSIBLE AS WELL.
WITH TIME THE STORMS WILL ORGANIZE INTO A LARGE LINE OR MULTIPLE
LINE SEGMENTS...WITH DAMAGING WINDS BECOMING THE PRIMARY
THREAT...AS THE STORMS MOVE EASTWARD ACROSS THE REMAINDER OF THE
AREA INTO THE OVERNIGHT HOURS.

OVERNIGHT...FLASH FLOODING WILL BECOME A MAJOR CONCERN. THE COLD
FRONT IS EXPECTED TO STALL OUT NEAR THE OHIO RIVER...WHICH MAY
RESULT IN TRAINING OF THUNDERSTORMS ALONG IT INTO SATURDAY
MORNING. A FLASH FLOOD WATCH IS IN EFFECT THROUGH SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A GOOD CHANCE OF THUNDERSTORMS IS FORECAST SATURDAY NIGHT THROUGH
WEDNESDAY...ALONG AND BEHIND THE STALLED OUT FRONTAL BOUNDARY. A
FEW PERIODS OF SEVERE WEATHER WILL BE POSSIBLE...BUT FLOODING WILL
ONLY BECOME MORE INTENSE WITH EACH SUCCESSIVE ROUND OF THUNDERSTORMS.
THE FLASH FLOOD WATCH MAY NEED TO BE EXTENDED INTO NEXT WEEK. IN
ADDITION...RIVER FLOODING WILL CONTINUE TO INTENSIFY THROUGH THE
COMING WEEK. WE ARE WATCHING NEXT MONDAY EVENING AND NIGHT FOR A
POTENTIAL SEVERE WEATHER EVENT AS WELL. IN FACT SEVERE WEATHER
APPEARS POSSIBLE IN MORE THAN ONE ROUND FROM LATE MONDAY THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY FOR THE ENTIRE AREA TONIGHT.

DRS

In the hours before

Local storm report, Apr 22, 9:20 PM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
920 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0917 PM     HAIL             ORAN                    37.08N 89.65W
04/22/2011  E1.00 INCH       SCOTT              MO   EMERGENCY MNGR

            NUMEROUS TREES DOWN. ALSO POWER LINES DOWN IN ORAN AND
            CHAFFEE

&&

DLL
Local storm report, Apr 22, 9:37 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
937 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     HAIL             KARNAK                  37.29N 88.98W
04/22/2011  E0.75 INCH       PULASKI            IL   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 10:02 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1002 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1001 PM     TSTM WND GST     METROPOLIS              37.15N 88.71W
04/22/2011  E60 MPH          MASSAC             IL   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 10:03 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1003 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     JOPPA                   37.21N 88.84W
04/22/2011  E55 MPH          MASSAC             IL   TRAINED SPOTTER

&&

DLL
Local storm report, Apr 22, 10:11 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1011 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0956 PM     TSTM WND GST     ROUND KNOB              37.22N 88.73W
04/22/2011  E60 MPH          MASSAC             IL   EMERGENCY MNGR

            BETWEEN JOPPA AND METROPOLIS. MULTIPLE POWER FLASHES OF
            BLOWN TRANSFORMERS

&&

DLL
Local storm report, Apr 22, 10:30 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1030 PM CDT FRI APR 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1024 PM     FLASH FLOOD      CHAFFEE                 37.18N 89.66W
04/22/2011                   SCOTT              MO   TRAINED SPOTTER

            LOW LYING STREETS IN THE AREA ARE FLOODED OR PARTIALLY
            COVERED. SEVERAL DITCHES AROUND TOWN HAVE SPILLED OVER
            THEIR BANKS.

&&

DLL

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 22, 9:17 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle43 min
Apr 22, 9:38 PM CDTTornado WarningPAHBallard, McCracken35 min
Apr 22, 10:08 PM CDTSevere Thunderstorm WarningPAHCaldwell, Crittenden, Livingston, Lyon, Union, Webster22 min
Apr 22, 10:31 PM CDTAreal Flood AdvisoryPAHBallard, Crittenden, Daviess, Henderson, Livingston, McCracken and 2 more6 hr
Apr 22, 11:00 PM CDTTornado WarningPAHDaviess, Henderson, McLean, Webster30 min
Apr 22, 11:24 PM CDTTornado WarningPAHDaviess25 min
Apr 22, 11:58 PM CDTAreal Flood AdvisoryPAHCaldwell, Hopkins, Lyon, Marshall, Muhlenberg2 hr
Apr 23, 1:12 AM CDTSevere Thunderstorm WarningPAHMuhlenberg33 min
Apr 23, 4:27 AM CDTAreal Flood AdvisoryPAHCrittenden, Daviess, Henderson, Hopkins, Livingston, McLean and 2 more3 hr
Apr 23, 6:27 AM CDTFlash Flood WarningPAHDaviess, Henderson, Union4 hr
Apr 23, 2:20 PM CDTTornado WarningPAHBallard, McCracken25 min
Apr 23, 2:27 PM CDTSevere Thunderstorm WarningPAHBallard, McCracken6 min
Apr 23, 2:31 PM CDTTornado WarningPAHBallard, McCracken29 min
Apr 23, 2:46 PM CDTSevere Thunderstorm WarningPAHBallard, Carlisle, Graves, Livingston, McCracken, Marshall29 min
Apr 23, 2:50 PM CDTTornado WarningPAHMcCracken25 min
Apr 23, 2:51 PM CDTTornado WarningPAHGraves, McCracken, Marshall24 min
Apr 23, 3:12 PM CDTSevere Thunderstorm WarningPAHCrittenden, Livingston, Lyon, Marshall33 min
Apr 23, 3:17 PM CDTTornado WarningPAHLivingston, Lyon, Marshall28 min
Apr 23, 3:20 PM CDTTornado WarningPAHCrittenden, Livingston, Lyon25 min
Apr 23, 3:34 PM CDTSevere Thunderstorm WarningPAHCaldwell, Christian, Crittenden, Hopkins, Lyon, Union and 1 more41 min
Apr 23, 3:36 PM CDTTornado WarningPAHCaldwell, Christian, Hopkins, Lyon24 min
Apr 23, 3:43 PM CDTSevere Thunderstorm WarningPAHCalloway, Lyon, Marshall, Trigg32 min
Apr 23, 3:53 PM CDTTornado WarningPAHDaviess, Hopkins, McLean, Webster22 min
Apr 23, 4:15 PM CDTTornado WarningPAHHopkins, McLean, Muhlenberg30 min
Apr 23, 4:35 PM CDTTornado WarningPAHMuhlenberg25 min
Apr 22, 9:23 PM CDTSevere Thunderstorm WarningPAHPosey, Vanderburgh15 min
Apr 23, 12:44 AM CDTSevere Thunderstorm WarningPAHGibson, Posey, Vanderburgh31 min
Apr 23, 11:18 AM CDTAreal Flood AdvisoryPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick3 hr
Apr 23, 12:35 PM CDTFlash Flood WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick6 hr
Apr 23, 6:30 PM CDTAreal Flood WarningPAHGibson, Pike, Posey, Spencer, Vanderburgh, Warrick8 hr

Nearby

Severe Thunderstorm Warnings in Kentucky, 2011Severe Thunderstorm Warnings in Indiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.